# SDR DHL2001707010

- Difficulty date: August 4, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- Engine: Pwa JT8D7B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE LIGHT CAME ON DIM DURING FLIGHT. COULD EXTINGUISH LIGHT BY RETARDING THRUST TO IDLE INITIALLY. BUT EVENTUALLY CAME ON AT IDLE. OIL TEMP READING 135. QUANTITY DECREASED FROM 4.2 GAL AT T/O. R&R MAIN OIL FILTER, FOUND SOME CARBON BB'S NO METAL. RAN ENG PER JRH 5.2 TO T/O THRUST AND PERFORMED POWER ASSURANCE RUN AFTER PERFORMING  LOW POWER LEAK CHECK & ENG OIL PRESS & TEMP CHECK. REEXAMINED MAIN OIL. SCREEN NO FOD FOUND, REINSTALLED & CLOSED ENG TRIM SHEET SENT TO POWERPLANT, PERFORMED BREATHER TEST PER P/W M/M 72-00, CHECKS NORMAL ENG OK FOR SERV. REPLACED NR 2 ENG OIL FILTER BY-PASS SWITCH PER M/M 79-33-2 OPS CHECK & LEAK CHECK SERVICEABLE P/N & S/N ON OFF.
